# SDR A6WA201209195081

- Difficulty date: September 7, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON FLOOR CROSS BEAM AT FS 589.00 IS CRACKED LOCATED UNDER CARGO DOOR CUTOUT LOWER SILL.  REPLACED UNSERVICEABLE CLIP ANGLE WITH SERVICEABLE IAW CRJ 200 SRM 51-24-16.
